MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTHE

TELEFLEX MEDICAL LMA SUPREME SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTHE
Catalog Number 175040
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "on (b)(6) 2025, the doctor found cuff leakage when using on patient.Change new tube.The patient was reported as fine.There was no reported harm or consequence.".
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of cuff leakage could not be confirmed based upon the investigation of the sample received.The customer returned an actual sample for investigation.Based on visual inspection of the actual returned sample, no defect was observed on sample.Functional testing was performed by inflating the cuff and no pressure decrease was observed, indicating that no leak or slow leak was present; the pressure remained stable.A device history record review was performed, and no relevant findings were identified.Based on the investigation of the returned complaint device, no issues were found.
 
Event or Problem Description
It was reported that: "(b)(6) 2025, the doctor found cuff leakage when using on patient.Change new tube.The patient was reported as fine.There was no reported harm or consequence.".

Brand Name
LMA SUPREME SIZE 4
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY (M) SDN. BHD
lot 19 , jalan hi-tech 3
zon industri fasa 1, kulim hi-tech park
kulim kedah 09090
MY   09090
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24092906
Report Number3009307931-2026-00009
Device Sequence Number10296015
Product Code CAE
UDI-Device Identifier15060112319935
UDI-Public(01)15060112319935(11)250706(17)280705(10)11F25G0014(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number175040
Device Lot Number11F25G0014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown